# SDR FDKA2010062600162

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 17,630 hours, 16,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12 ABC EMERGENCY CEILING LIGHT INOP.  MX REMOVED AND REPLACED ROW 12 EMERGENCY CEILING LIGHT LAMP, OPS CHECK GOOD AT THIS TIME.
